# SDR SWAA2025022586760

- Difficulty date: January 16, 2025
- Submitted: February 25, 2025
- Operation: Air carrier
- Aircraft: N215WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32487
- Aircraft time: 65,662 hours, 39,018 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Panel
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACKED PANEL BREAK BS 540 BL 0 - RBL 25 WL 207 (MARKED) <[01]. REPLACED CRACKED PANEL BREAK WITH NEW AT BS 540 BL 0 - RBL 25 WL 207. REMOVED PART AND FOUND NO ALLOWABLE LIMITS IAW SRM 51-10-02 STEP 9 AND SRM 51-40-02. LOCATED AND DRILLED NEW SERVICEABLE PART IAW BOEING DWG# 143A0060 REV:A AND SRM 51-40-05. OK TO INSTALL NEW PART. INSTALLED NEW PART IAW BOEING DWG# 143A0060 REV:A; SRM 51-40-02;[02] VERIFIED RII CORRECTIVE ACTION ITEM 1; CARD COMPLETE.
